# SDR DALA2024040204016

- Difficulty date: April 1, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N840DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31951
- Aircraft time: 28,491 hours, 11,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Row 30 Abc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5353959) EMERGENCY LIGHT (CEILING) AT ROW 30 ABC INOP. REPLACED LIGHT ASSY PER B737 AMM 33-51.
